# SDR UALA2012041702319

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,539 hours, 12,162 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 227
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT GEN LIGHT NOT DISPLAYED.  REPAIRED E2 IDG, REPLACED IAW PTT 5392016.  REPLACED, OPS AND LEAKED CHECKED E2 IDG.
